Three-term arithmetic progressions in subsets of F_q^∞ of large Fourier dimension
Keywords:
Fourier dimension, three-term arithmetic progressions, Fourier analysis, additive combinatoricsAbstract
We show that subsets ofHow to Cite
Fraser, R. (2021). Three-term arithmetic progressions in subsets of F_q^∞ of large Fourier dimension. Annales Fennici Mathematici, 46(2), 1007–1030. Retrieved from https://afm.journal.fi/article/view/110939
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.